# SDR TSAA9833463

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY AFT FRAME CRACKED AT RIVET HOLE AND SEPARATING FROM INTERNAL DOUBLER.  REPLACED DOUBLER, INSTALLED WEB AND SCUFF PLATE IAW ECO 1474R6.  AIRCRAFT RETURNED TO SERVICE.  TAT:  33,673.9 HOURS.  TAC: 63,646.  (X)
